Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; UNIT, CRYOSURGICAL, ACCESSORIES
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
US ENDOSCOPY TRUFREEZE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number
2000184
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
When using cryo catheter, you must scan the rapid av venting catheter package before liquid nitrogen will be released.Package would not scan.
New Search
Submit an Adverse Event Report
Brand Name
TRUFREEZE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer
(Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key
20245651
Report Number
20245651
Device Sequence Number
7397844
Product Code
GEH
UDI-Device Identifier
00724995199333
UDI-Public
(01)00724995199333
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
06/05/2024
Report Date
(Section F)
06/05/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
2000184
Device Catalogue Number
2000184
Device Lot Number
3510
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
09/18/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
2 MO
Patient Sex
Male
Patient Weight
82 KG
Date Report Sent to FDA
06/05/2024